# SDR AU960736

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182K
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: R Engine Power S
- Stage of operation: NR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED IN AREA OF NO1 BEARING - CRACK ALSO IN CRANKCASE TOP FLANGE AT 7TH HOLE FROM THE FRONT - NO1 BEARINGSPINNING AND BREAKING UP - FRETTING OF CRANKCASE MATING FACES  INDICATES EXCESSIVE MOVEMENT POSSIBLY DUE TO INSUFFICIENT THROUGHBOLT TENSION
